Research

Branching Brownian motion: Almost sure growth along scaled paths


Reference:

Harris, S. C. and Roberts, M. I., 2012. Branching Brownian motion: Almost sure growth along scaled paths. In: Séminaire de Probabilités XLIV. Vol. 2012. Berlin: Springer, pp. 375-399. (Lecture Notes in Mathematics; 2046)

Related documents:

[img]
Preview
PDF (Harris_SPXLIV_2011.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1777kB) | Preview

    Official URL:

    http://dx.doi.org/10.1007/978-3-642-27461-9_17

    Related URLs:

    Abstract

    We give a proof of a result on the growth of the number of particles along chosen paths in a branching Brownian motion. The work follows the approach of classical large deviations results, in which paths of particles in C[0, T], for large T, are rescaled onto C[0, 1]. The methods used are probabilistic and take advantage of modern spine techniques.

    Details

    Item Type Book Sections
    CreatorsHarris, S. C.and Roberts, M. I.
    DOI10.1007/978-3-642-27461-9_17
    Related URLs
    URLURL Type
    http://arxiv.org/abs/0906.0291v1Free Full-text
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementHarris_SPXLIV_2011.pdf: The original publication is available at www.springerlink.com
    RefereedNo
    StatusPublished
    ID Code26700

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...